MathSciNet Relay Station
MathSciNet bibliographic data
MR229215 (37 #4789) 54.70
Jung, Calvin F. K. Mappings on compact metric spaces. Colloq. Math. 19 1968 73–76.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement